MAUDE Adverse Event Report: BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS CONICAL 30 DEGREE ANGLED ABUTMENT; MULTI UNIT 30 DEGREE ABUTMENT

BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS CONICAL 30 DEGREE ANGLED ABUTMENT; MULTI UNIT 30 DEGREE ABUTMENT
Model Number CR30MU2
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarize one (1) malfunction event(s).A review of the event involved the device(s) experiencing a connection issue.No patient adverse event was reported.No information regarding patient demographics were provided.

Brand Name
BIOHORIZONS CONICAL 30 DEGREE ANGLED ABUTMENT
Common Device Name
MULTI UNIT 30 DEGREE ABUTMENT
Manufacturer (Section D)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
Manufacturer (Section G)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
MDR Report Key21940046
Report Number1060818-2025-70028
Device Sequence Number8799667
Product Code NHA
UDI-Device Identifier00847236025106
UDI-Public00847236025106
Combination Product (Y/N)N
PMA/510(K) Number
K240187
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCR30MU2
Device Catalogue NumberCR30MU2
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown